# SDR DALA2025061304489

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 63,177 hours, 28,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 EMERGENCY EXIT SIGN OVER 2R DOOR HAS FALLEN OFF / INTERIOR. CORRECTIVE ACTION: SECURED LOOSE COVER OK FOR SERVICE. (1020190)
